# SDR DL76L091324

- Difficulty date: August 12, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 57,455 hours, 8,263 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part serial: 42517
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP FROM ROW 6A/B - ROW 20.  REPLACED BATTERY CHARGER M9011 AT SEAT 6AB PER MM.  EMERGENCY LIGHTS CHECK OK.
